MathSciNet Relay Station
MathSciNet bibliographic data
MR1708026 (2000k:14006) 14C30 (11G35 14A20 14C15 14D07 14G99 32S35)
Denef, Jan; Loeser, François Motivic exponential integrals and a motivic Thom-Sebastiani theorem. Duke Math. J. 99 (1999), no. 2, 285–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement